# SDR UPS00832581

- Difficulty date: April 27, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 37014261
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2, LT HORIZ STAB I/B FWD UPPER T-ANGLE FITTING CRACKED STA XFS 60.00.  REMOVED, FAB AND INSTALLED FITTING IAW SRM 51-1-20D & 51-1-11.
